# SDR GTIA2023120137667

- Difficulty date: November 30, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,573 hours, 10,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL THROUGHTOUT AIRPLANE IN DESCENT BELOW 15,000 FT TO LANDING-REF T/C TI 2100-2004-CEO CRONIC QUALITY T/C AND CLEANING. FOUND RESIDUAL OIL IN APU INLET. CLEANED INLET IAW AMM 12-21-00. RAN APU AND PERFORMED LEAK CHECK IAW AMM 49-00-00, LEAK CHECK GOOD. PERFORMED ECS CLEANING PACK 1 & 2 IAW AMM 21-00-00. R&R RECIRCULATING FILTERS AS PRECAUTIONARY MEASURE IAW AMM 21-21-41. RAN ENG 1 & 2 IAW AMM 71-00-00. CONTINUED ON LP 3292171 ITEM 2.
